Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 97, Number 3

All articles in this issue are freely accessible.

The Brauer group of a commutative ring
Maurice Auslander and Oscar Goldman.
Trans. Amer. Math. Soc. 97 (1960), 367-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0121392
Imbedding of abelian categories
Saul Lubkin.
Trans. Amer. Math. Soc. 97 (1960), 410-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0169890
Tight Galois connections and complete distributivity
George N. Raney.
Trans. Amer. Math. Soc. 97 (1960), 418-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120171
Local differential algebra
Abraham Robinson.
Trans. Amer. Math. Soc. 97 (1960), 427-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0122815
Direct products of modules
Stephen U. Chase.
Trans. Amer. Math. Soc. 97 (1960), 457-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120260
On dimension subgroups
Gerald Losey.
Trans. Amer. Math. Soc. 97 (1960), 474-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0148754
Uniqueness of the topology in certain compact groups
T. E. Stewart.
Trans. Amer. Math. Soc. 97 (1960), 487-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0126500
Modules with descending chain condition
Eben Matlis.
Trans. Amer. Math. Soc. 97 (1960), 495-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0169879
On the passage to equilibrium of Gibbsian ensembles
Clifford C. Brown.
Trans. Amer. Math. Soc. 97 (1960), 509-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0138443
Some developments in the theory of numerations
A. H. Kruse.
Trans. Amer. Math. Soc. 97 (1960), 523-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0123478
American Mathematical Society